Siberian Mathematical Journal

, Volume 30, Issue 4, pp 568–580 | Cite as

Optimal recovery of functions of class Ep in an annulus

  • M. P. Ovchintsev


Optimal Recovery 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. A. Smolyak, “Optimal recovery of functions and functionals of them,” Candidate's Dissertation, Mosk. Gos. Univ., Moscow (1965).Google Scholar
  2. 2.
    N. S. Bakhvalov, “Optimality of linear methods of approximation of operators on convex classes of functions,” Zh. Vychisl. Mat. Mat. Fiz.,11, No. 4, 1014–1018 (1971).Google Scholar
  3. 3.
    K. Yu. Osipenko, “Best approximation of analytic functions from information on their values at a finite number of points,” Mat. Zametki,19, No. 1, 29–40 (1976).Google Scholar
  4. 4.
    T. J. Rivlin, “The optimal recovery of functions,” Contemp. Math.,9, 121–151 (1982).Google Scholar
  5. 5.
    K. Yu. Osipenko, “Best methods of approximation and order of informativity of systems,” Mat. Sb.,111, No. 4, 532–556 (1980).Google Scholar
  6. 6.
    K. Yu. Osipenko, “Best methods of approximation of analytic functions given with error,” Mat. Sb.,118, No. 3, 350–370 (1982).Google Scholar
  7. 7.
    S. Ya. Khavinson, “Extremal problems for some classes of analytic functions in finitely connected domains,” Mat. Sb.,36, No. 3, 445–478 (1955).Google Scholar
  8. 8.
    S. Yu. Khavinson, Foundation of the Theory of Extremal Problems for Bounded Analytic Functions and Various Generalizations of Them [in Russian], Mosk. Inzh.-Stroit. Inst., Moscow (1981).Google Scholar
  9. 9.
    V. V. Voskanyan, “An extremal problem in the theory of Banach spaces of analytic functions in an annulus,” Izv. Akad. Nauk ArmSSR Mat.,6, No. 5 (1971).Google Scholar
  10. 10.
    I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1950).Google Scholar
  11. 11.
    G. M. Goluzin, Geometric Theory of Functions of a Complex Variable [in Russian], 2nd ed., Nauka, Moscow (1966).Google Scholar
  12. 12.
    S. Ya. Khavinson, Factorization of Analytic Functions in Finitely-Connected Domains [in Russian], Mosk. Inzh.-Stroit. Inst., Moscow (1981).Google Scholar
  13. 13.
    S. M. Nikol'skii, “Approximation of functions by trigonometric polynomials in the mean,” Izv. Akad. Nauk SSSR, Ser. Mat.,10, No. 3, 207–256 (1947).Google Scholar
  14. 14.
    S. Ya. Khavinson, “An extremal problem of the theory of analytic functions,” Usp. Mat. Nauk,4, No. 4, 158–159 (1949).Google Scholar
  15. 15.
    W. W. Rogosinski and H. S. Shapiro, “On certain extreme problems for analytic functions,” Acta Math.,90, 287–318 (1953).Google Scholar
  16. 16.
    V. V. Voskanyan, “Largest values in modulus for some classes of functions analytic in an annulus,” Dokl. Akad. Nauk ArmSSR,55, No. 4, 203–206 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. P. Ovchintsev

There are no affiliations available

Personalised recommendations